| Model Number |
PRIME CCS COMP |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
Event or Problem Description
Nova biomedical (nova) was made aware of a potential issue regarding the uncalibration of the pco2 parameter while using a statprofile prime ccs comp analyzer with the sensor card lot 21123005.It was reported the uncalibration caused a delay in reporting the patient's results.No patient harm was reported.
Additional Manufacturer Narrative
Udi: (b)(4).The distributor reported a customer was using a prime ccs comp analyzer with sensor card lot 21123005 when the pco2 parameter became uncalibrated and would not pass quality control measures.The calibration failure prevented the users from running patient samples which caused a delay in patient treatment.No patient harm was reported due to the analyzer system.The sensor card reported by the distributor was unavailable to be returned for evaluation.The investigation utilized retained sensor cards of a lot produced on the same day as there were no retains available from the same lot the customer had reported, testing the slope values over a time period.Throughout the investigation timeframe, the pco2 parameter produced slope values within their respective expected ranges.The investigation was unable to reproduce the error reported by the customer.Device history record (dhr) reviews were performed for the meter by a quality control engineer.The review included an assessment of the production, testing, and release of the meter.No abnormalities or concerns were noted, and the dhr indicated the released product met all specifications.The conclusion of the investigation is the reported customer complaint could not be confirmed after testing sensor cards of the same lot used by the customer.The root cause was unable to be identified, and nova biomedical will continue to monitor for recurrence of similar events.